| Model Number |
SURESIGNS VM 6 PATIENT MONITOR |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips was advised that the that the suresigns vm 6 patient monitor was providing inaccurate ecg values.It was determined that the electrocardiogram leads being used were faulty and needed to be replaced.It is not clear whether the faulty component is a philips product.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a faulty lead wire.The issue was resolved by the customer replacing the lead wire.E1 institution name: (b)(6).Reporting institution phone # (b)(6).
Event or Problem Description
It was reported that the suresigns vm 6 patient monitor was providing inaccurate ecg values.The device was in use on a patient at the time of the event.There was no adverse event reported.